# SDR REXA201100673

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,192 hours, 13,695 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT 26,000FT WITH N1 AT 50 PERCENT GOT FUEL LO PRESS MSG EVENTUALLY CLEARED.  PER FIM : VERIFIED LT ENG FUEL SOV IS IN OPEN POS IAW AMM 28-21-07.  AC OK FOR SERVICE.
